I have uneven Botox results on my forehead & now have frown lines that have appeared where there were none before? (Photo)
Doctor Answers 15
Uneven lines after Botox
It depends on where the Botox was injected. Did they inject the areas between the eyebrows or just the forehead. If that was the case, you could get heaviness in the brow region. It is important to goto a provider who understands the anatomy of the region as well as interplay of different muscles in the area. In general most people will require 30 to 40 units injected into the glabella as well as forehead for optimal correction. Men usually require more. Also once you start injecting and relaxing some muscles, others may compensate and become more active. This is called recruitment. Hope this helps
You might also like...
It sounds like you may have had too much botox in your forehead resulting in that heavy feeling and not enough in the area between your brows (glabella area) resulting in too much movement. I would suggest that you wait at least 2 weeks before redosing botox. At this time you might want to let the botox wear off and start over with a different dose and placement of the botox at your next visit.
Botox for the forehead
New Frown Lines after treating Forehead
It appears as if you've had Botox in your forehead, not your glabella (brow area) where the vertical lines are appearing. These are two distinct areas when getting Botox treatment and are often priced separately. Botox doesn't create lines. Now that your forehead is smooth and less mobile from the Botox, you're now noticing the movement of the glabella. It's not uneven distribution, it's that the area of the glabella doesn't appear to have been treated. More often than not both areas are treated at the same time, but occasionally a doctor gets a patient who request not to be totally frozen, and so one of the areas is treated leaving the adjacent area free to move. As always, an inperson evaluation will render the best and most personalized medical advice.
Options for heavy brow.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.